# SDR CALA2023013100272

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 74,085 hours, 31,801 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 #1 ENG INBD T-R TO PYLON FLEX SEAL CRACKED & PARTIALLY MISSING .... SECOND FROM AFT IS PARTIALLY MISSING AND THIRD FROM AFT IS CRACKED -- SEE PHOTO APPLIED. PER STEP 3 ISSUE DIP TO INSPECT PER PART 2A EZCH FLIGHT CYCLE AND PERMENANT REPAIR PER PART 3 WITHIN 50 FLIGHT HOURS REF ECRA 5450-02357 . PREFORMED PART 1D OF ECRA FOR SPEED TAPE MISSING SECTION - CATEGORY ''C'' REPAIR. 3 LAYERS OF SPEED TAPE TOMC APPROVES THE 54-DIP FOR THE #1 ENG INBD T-R TO PYLON FLEX TOMC-APPROVAL FROM SC1ELBYC COMMENT SEAL CRACKED & PARTIALLY MISSING. PER THE ECRA 5450-02357 MX COMPLETED INTERIM REPAIR PER PART 1D APPLYING SPEED TAPE TO MISSING SECTION AND CRACKED SEAL AS DIRECTED. REQUIRES INSPECTION EACH FLIGHT PER STEP 3. OF REPAIR 1D AND PERMANENT REPAIR WITHIN 50 FLT HOURS. PHOTO ADDED ITEMS 90 AND 110 AS SHOWN IN FIG 3 OF ECRA 5450-02357 REV-B.
